# SDR GTIA040004

- Difficulty date: January 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Mid Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RSW - FLT 1605 - STRONG ODOR OF JET FUEL NOTED IN MID CABIN.  AFTER REFUELING AND APU SHUTDOWN FUEL ODOR WENT AWAY.  (M)
